# SDR ASOA06115

- Difficulty date: January 23, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Part number: S7130
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EXIT SIGN, ON THE PASSENGER DOOR, WAS FOUND MISSING.  MAINTENANCE REPLACED THE EXIT SIGN, ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
